# SDR SIMA9700421

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 075602001
- Condition: Failed
- Location: Bs 425
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3793 - FLT ATTENDANT REPORTED SMOKE AND SPARKS IN FORWARD CABIN, AIRCRAFT LANDED SAFELY.  FOUND FLUORESCENT LAMP END SOCKET WAS BURNED.  RAI'D FLUORESCENT LAMP ASSEMBLY ABOVE SEAT 7A.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
